Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3381 Publications


2005 | Journal Article | IST-REx-ID: 214 | OA
Browning, Timothy D., and Roger Heath Brown. “Plane Curves in Boxes and Equal Sums of Two Powers.” Mathematische Zeitschrift, vol. 251, no. 2, Unknown, 2005, pp. 233–47, doi:10.1007/s00209-004-0719-z.
View | DOI | Download (ext.)
 

2005 | Book Chapter | IST-REx-ID: 1444 | OA
Hausel, Tamás. “Mirror Symmetry and Langlands Duality in the Non-Abelian Hodge Theory of a Curve.” Geometric Methods in Algebra and Number Theory, vol. 235, Springer, 2005, pp. 193–217, doi:10.1007/0-8176-4417-2_9.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1447 | OA
Hausel, Tamás. “Quaternionic Geometry of Matroids.” Open Mathematics, vol. 3, no. 1, Central European Science Journals, 2005, pp. 26–38, doi:10.2478/BF02475653.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1463 | OA
Hausel, Tamás, and Nicholas Proudfoot. “Abelianization for Hyperkähler Quotients.” Topology, vol. 44, no. 1, Elsevier, 2005, pp. 231–48, doi:10.1016/j.top.2004.04.002.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 3721 | OA
Janovjak, Harald L., et al. “Molecular Force Modulation Spectroscopy Revealing the Dynamic Response of Single Bacteriorhodopsins.” Biophysical Journal, vol. 88, no. 2, Biophysical Society, 2005, pp. 1423–31, doi:10.1529/biophysj.104.052746.
View | DOI | Download (ext.)
 

Filters and Search Terms

oa=1

Search

Filter Publications